# SDR A6WA201141014

- Difficulty date: November 21, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT BATTERY RIB CRACKED.  REPAIRED LT BATT RIB IAW REO 601R-57-51-046.
